# SDR SWAA2022012405258

- Difficulty date: May 13, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 40,899 hours, 27,046 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 115A278113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING ;WIGGLE PLATE PANEL ATTACH BROKEN AT FIXED TRAILING EDGE I/B SIDE OF SAIL TAIL ATTACH. MARKED. / REMOVED BROKEN LH WING. WIGGLE PLATE PANEL ATTACH AT FIXED TRAILING EDGE I/B SIDE OF SAIL TAIL ATTACH AND REPLACED IT WITH NEW PART P/N : 115A2781-13 IAW IPC 57-50-00-30 AND SRM 51-40-02 ATAG GG3385
